# SDR CALA2017063002010

- Difficulty date: June 26, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 62,650 hours, 13,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL EMERGENCY POWER SUPPLY BATTERY M33405, M33093 AND EMERGENCY POWER SUPPLY ASSY M33404, M33401 REPLACED AND INSTALLATION TEST CARRIED OUT RESULT NORMAL, IAW AMM 33-51-06.
